# SDR CA150306006

- Difficulty date: February 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Condition: Cut
- Location: Hmu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE, O/H, WAS INSTALLED & ACFT RETURNED TO SERVICE.  DURING THE POST FLIGHT INSPECTION FUEL LEAKAGE WAS NOTICED UNDER THE COWLING.  THE GROUND RUN WAS CARRIED OUT & FUEL LEAK, STREAK, WAS OBSERVED ON A BLANKING CAP ON TOP OF THE HMU.  A MECHANIC CONFIRMED SAFETY WIRE WAS INSTALLED BUT OBSERVED A CUT O-RING & COULD TIGHTEN IT APPROXIMATELY 1 TURN.  HMU WILL BE REPLACED.
